# SDR DL76G992338

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECT ODOR IN FWD CAB AND AFTER CAPTS SIG GEN WENT OUT, OUTSIDE ELECTRICAL ACTIVITY WAS HIGH.  AFTER SHUTTING OFF UTIL BUSSES THE ODOR WENT AWAY IMMEDIATELY.  LATER INFLIGHT ALL GALLEY C/BS PULLED AND RT UTILITY BUS TURNED ON WITH RECIRC FANS OFF.  NO FUMES REST OF FLT.  COULD NOT DUPLICATE ELECT ODOR.  BOTH UTIL BUSSES RESET ON EACH, RECIRC FAN OPERATED INDIVIDUALLY.  ALL GALLEY C/BS RESET AND GALLEY EQUIP OPERATED FOR 1 HR.  ELEC EQUIP BAY INSPECTED, C/BS CHECKED.  ALL NORMAL, NO PREVIOUS HISTORY.  PER ATL OCC, A/C TO BE MONITORED.
